MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 months post op initial left tsa, this 50 y/o female patient was revised due to dislocation.Reverse components were removed and surgeon put a hemi in.Patient was last known to be in stable condition following the event.Device not returning - disposed at hospital.No delay/prolongation.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 320-20-22, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 22mm.320-20-22, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 22mm.320-20-26, (b)(6) - eq rev compress screw lck cap kit, 4.5 x 26mm.320-15-01, (b)(6) - eq rev glenoid plate.320-15-05, (b)(6) - eq rev locking screw.300-01-07, (b)(6) - equinoxe, humeral stem primary, press fit 7mm.320-20-00, (b)(6) - eq reverse torque defining screw kit.320-20-22, (b)(6) - eq rev compress screw lck cap kit, 4.5 x 22mm.320-38-00, (b)(6) - equinoxe reverse 38mm humeral liner +0.320-10-00, (b)(6) - equinoxe reverse tray adapter plate tray +0.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result scapular notching and dislocation.The most likely cause of the reported event is patient conditions.
 
Additional Manufacturer Narrative
H6: corrected type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: based on review of all available information, there is no evidence to suggest that the reported event is related to any product problems or use issues.The cause of the dislocation cannot be conclusively determined; however, the reported dislocation may have been related to several potential factors including but not limited to the implant selection, the surgical procedure itself, patient anatomical issues, patient activity after surgery and/or underlying patient medical conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect device unknown), g2 (correct initial report -australia), g4 (remove from initial report-unknown) g3 (correct initial report to 23-aug-2023), h4 (remove date from initial report) h6: types of investigation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17756950
Report Number1038671-2023-02280
Device Sequence Number17834684
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer12/27/2023
09/27/2024
12/12/2025
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date01/12/2024
09/27/2024
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale